# SDR 08FDEA03209

- Difficulty date: August 1, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: A5397822420401
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT-OUT AFT SIDE SEAL LAND IS NICKED AND GOUGED IN SEVERAL PLACES AT BOTH TOP AND BOTTOM CORNERS.  REMOVED AND REPLACED THE AFT CARGO DOOR SEAL LANDS (3EA) IAW A300-600 SRM 51-40-21.
